# SDR DXTA20082877

- Difficulty date: February 14, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 1,016 hours, 8,407 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Warning Light
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION WAS SELECTED RED INTRANSIT LIGHT REMAINED ON. JACKED AC, INSPECTED W/W AND WIRING CK'D SWITCHES IAW WDM 32-30-01-02 AND 32-60-01-04 ALL NORM. HOOKS APPEAR NORMAL. NO ABNORMAL INDICATION AT THIS TIME.
